# SDR AWXA200501478

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 51,951 hours, 23,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

FLT 859 - DURING TAKEOFF, CREW RECEIVED AFT CARGO DOOR CLASS 1 MAINTENANCE MESSAGE.  ABORTED TAKEOFF AT 60 KNOTS.  RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RE-SECURED AFT CARGO DOOR HANDLE, FOUND HANDLE NOT COMPLETELY IN DETENT.  OPERATIONAL CHECKS GOOD.
